# SDR SWAA990688

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 884
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND THRU EDDY CURRENT INSPECTION A CRACK AT FASTENER HOLE , LOWER ROW OF SKIN LAP AT BS 884, STRINGER 20R.  REPAIRED SKIN PER SRM.
